# SDR MASA200600516

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 24,073 hours, 17,125 cycles
- Engine: Ge CF343B1
- Engine time: 664 hours, 592 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Part serial: KGABG077
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 664 hours, 592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

ASH 6531 COS - THE CREW DIVERTED INTO FMN DUE TO A LOSS OF POWER ON THE NR 2 ENGINE AND A LOUD BANG FOLLOWED BY THE CREW SHUTTING DOWN THE ENGINE.  UPON LANDING IT WAS DETERMINED THAT ICE HAD FORMED AT POTABLE WATER SERVICE PANEL AND WAS INGESTED BY THE NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED DAMAGED FAN BLADES.
